# SDR P5CA2017060900158

- Difficulty date: June 7, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 10,707 hours, 2,626 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Totalizer
- Part number: 56517
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU HOUR METER INOPERATIVE.  REPLACED THE APU TIME TOTALIZER PFR, APU STARTING, OPERATES AND SHUT DOWN.  ALL GOOD IAW AMM 49-11-00.
